Blurred VisionA frightening, but usually not dangerous side effect of Clomid is blurred vision, occurring in 1.5% of women during clinical trials. The good news is that this side effect is typically temporary and goes away once you stop taking the drug. Blurred vision, seeing flashing lights, and seeing floaters may occur while taking Clomid, especially at higher doses. If you experience vision changes, be sure to contact your doctor right away. The symptoms should go away once the medication is stopped. (And obviously, you should take care in driving or operating dangerous equipment if you do experience visual side effects.)
Ovarian CystsLess than 1% of women will develop an ovarian cyst during Clomid treatment. The cyst is typically benign (not cancer), and it should go away on its own not long after the treatment cycle is over. If the cyst does not go away, the doctor should follow up and reevaluate.
Ovarian Hyperstimulation Syndrome (OHSS)A rare, but potentially dangerous side effect of Clomid is ovarian hyperstimulation syndrome. While more common with the stronger fertility drugs, the rate of OHSS in women taking Clomid is less than 1%.
Clomid Drug Information Sheet. Sanofi-Aventis. Accessed February 24, 2009. http://products.sanofi-aventis.us/clomid/clomid.pdf